Discrete results of Qi-type inequality
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 125-134
Printed January 1, 2009
Yu Miao and Juan-Fang Liu
Henan Normal University
Abstract : In the present paper, we give several discrete results for the open problem posed in the article [Feng Qi, Several integral inequalities, J. Inequal. Pure and Appl. Math. $\bf 1$ (2000), no. 2, Art. 19].
Keywords : discrete random variable, H\"older inequality, integral inequality, Jensen inequality, Qi-type inequality, reverse inequality
MSC numbers : 26D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd